# SDR DALA2021110106738

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DURING EXECUTION NRC 256 REWORKED AREA IS OUT OF LIMITS AFTER CORROSION REMOVAL ON LBL 10.45 STA 820. CORRECTIVE ACTION: SUMMARY OF NRC 00707: SECTION STRINGER LBL 10.45 STA 810 - 840 WAS REPAIRED PER B757-200 SRM. (1999043)
